메뉴 건너뛰기




Volumn 52, Issue 3, 1996, Pages 1071-1078

Parameter estimation from incomplete data in binomial regression when the missing data mechanism is nonignorable

Author keywords

EM algorithm; Generalized linear models; Nonignorable missing data

Indexed keywords

REGRESSION ANALYSIS;

EID: 0029795665     PISSN: 0006341X     EISSN: None     Source Type: Journal    
DOI: 10.2307/2533068     Document Type: Article
Times cited : (55)

References (19)
  • 1
    • 0001885521 scopus 로고
    • Regression analysis for categorical variables with outcome subject to nonignorable nonresponse
    • Baker, S. G. and Laird, N. M. (1988). Regression analysis for categorical variables with outcome subject to nonignorable nonresponse. Journal of the American Statistical Association 83, 62-69.
    • (1988) Journal of the American Statistical Association , vol.83 , pp. 62-69
    • Baker, S.G.1    Laird, N.M.2
  • 2
    • 9544229893 scopus 로고
    • Fitting a logit model to data with classification errors
    • Burn, R. (1983). Fitting a logit model to data with classification errors. GLIM Newsletter 8, 44-47.
    • (1983) GLIM Newsletter , vol.8 , pp. 44-47
    • Burn, R.1
  • 3
    • 4243828610 scopus 로고
    • Informative drop-out in longitudinal data analysis
    • Diggle, P. and Kenward, M. G. (1994). Informative drop-out in longitudinal data analysis (with discussion). Applied Statistics 43, 49-93.
    • (1994) Applied Statistics , vol.43 , pp. 49-93
    • Diggle, P.1    Kenward, M.G.2
  • 5
    • 21144481276 scopus 로고
    • Multiple imputation in mixture models for nonignorable nonresponse with follow-ups
    • Glynn, R. J., Laird, N. M., and Rubin, D. B. (1993). Multiple imputation in mixture models for nonignorable nonresponse with follow-ups. Journal of the American Statistical Association 88, 984-993.
    • (1993) Journal of the American Statistical Association , vol.88 , pp. 984-993
    • Glynn, R.J.1    Laird, N.M.2    Rubin, D.B.3
  • 6
    • 0039300203 scopus 로고
    • Imputation of missing values when the probability of response depends on the variable being imputed
    • Greenlees, W. S., Reece, J. S., and Zieschang, K. D. (1982). Imputation of missing values when the probability of response depends on the variable being imputed. Journal of the American Statistical Association 77, 251-261.
    • (1982) Journal of the American Statistical Association , vol.77 , pp. 251-261
    • Greenlees, W.S.1    Reece, J.S.2    Zieschang, K.D.3
  • 7
    • 0001766028 scopus 로고
    • The common structure of statistical models of truncation, sample selection, and limited dependent variables and a simple estimator for such models
    • Heckman, J. J. (1976). The common structure of statistical models of truncation, sample selection, and limited dependent variables and a simple estimator for such models. Annals of Economic and Social Measurement 5, 475-492.
    • (1976) Annals of Economic and Social Measurement , vol.5 , pp. 475-492
    • Heckman, J.J.1
  • 9
    • 0018713354 scopus 로고
    • Identification and estimation in binary choice models with limited (censored) dependent variables
    • Lee, L. F. (1979). Identification and estimation in binary choice models with limited (censored) dependent variables. Econometrica 47, 977-996.
    • (1979) Econometrica , vol.47 , pp. 977-996
    • Lee, L.F.1
  • 12
    • 0001044972 scopus 로고
    • Finding the observed information when using the EM algorithm
    • Louis, T. (1982). Finding the observed information when using the EM algorithm. Journal of the Royal Statistical Society, Series B 44, 226-233.
    • (1982) Journal of the Royal Statistical Society, Series B , vol.44 , pp. 226-233
    • Louis, T.1
  • 13
    • 84950953410 scopus 로고
    • Inference from nonrandomly missing categorical data: An example from a genetic study on Turner's Syndrome
    • Nordheim, E. V. (1984). Inference from nonrandomly missing categorical data: An example from a genetic study on Turner's Syndrome. Journal of the American Statistical Association 79, 772-780.
    • (1984) Journal of the American Statistical Association , vol.79 , pp. 772-780
    • Nordheim, E.V.1
  • 14
    • 0001499447 scopus 로고
    • A least squares correction for selectivity bias
    • Olsen, R. L. (1980). A least squares correction for selectivity bias. Econometrica 48, 1815-1820.
    • (1980) Econometrica , vol.48 , pp. 1815-1820
    • Olsen, R.L.1
  • 15
    • 0017133178 scopus 로고
    • Inference and missing data
    • Rubin, D. B. (1976). Inference and missing data. Biometrika 68, 581-592.
    • (1976) Biometrika , vol.68 , pp. 581-592
    • Rubin, D.B.1
  • 17
    • 84950918760 scopus 로고
    • Multiple imputation for interval estimation from simple random samples with ignorable nonresponse
    • Rubin, D. B. and Schenker, N. (1986). Multiple imputation for interval estimation from simple random samples with ignorable nonresponse. Journal of the American Statistical Association 81, 366-374.
    • (1986) Journal of the American Statistical Association , vol.81 , pp. 366-374
    • Rubin, D.B.1    Schenker, N.2
  • 18
    • 0001054763 scopus 로고
    • Composite link functions in generalised linear models
    • Thompson, R. and Baker, R. J. (1981). Composite link functions in generalised linear models. Applied Statistics 30, 125-131.
    • (1981) Applied Statistics , vol.30 , pp. 125-131
    • Thompson, R.1    Baker, R.J.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.